Nov 29, 2007
Hi i have been on anti-depression meds for over a year. Stared at 10mg, now i am at 30mg. my status is 62 tcells and on atripla i still do not know what my viral load is since i just found out about my conditon on march 5. My anxiety has gone over the roof from all the news. I freak out about everything and is really making sick. I need help controlling it. my doc just put me on 30mg Lexapro from 20mg. I am scared that it might not work. I workout eat healthy and have seen a lot of improvement with my health. my only problem is the anxiety. I freak out about cancer, opportunistic vires. i dont want to be around people for fears. My doc said that i am over reacting, but i can seem to control it specially when i am face with difficult challenges in my life.Finding out that i have Aids has really destroyed my life. I am making so many changes that in my life that by the end of my day I just sit and cry for hours.I running, do yoga, pray , see a therapist once a week and see a psychologist once a month but nothing seems to work.
| Response from Dr. Horwath
It's clear that your current treatment is inadequate. You are still quite depressed. It is best to give the new dose of Lexapro 4-6 weeks to work. But if you don't see an improvement by then, I would advise you consult your doctor and discussing a switch to another medication or other treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Rectal Bleeding After Licking Vagina Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can You Have Smooth Vaginal Bumps But Not An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.